Publication
Title
A novel syndromic form of X-linked complicated spastic paraplegia
Author
Language
English
Source (journal)
American journal of medical genetics. - New York, N.Y., 1977 - 2002
Publication
New York, N.Y. : 2000
ISSN
0148-7299
Volume/pages
94(2000), p. 1-4
ISI
000088749200001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.06.2017
To cite this reference